# SDR HNAA2021072700345

- Difficulty date: July 22, 2021
- Submitted: July 27, 2021
- Operation: Air carrier
- Aircraft: N642AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145193
- Aircraft time: 47,987 hours, 44,165 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Angle
- Condition: Chafed
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E868234 - CARGO DOOR AFT LOWER EDGE OTBD ANGLE IS CHAFED. ... RAR CARGO DOOR AFT EDGE OTBD ANGLE IAW EMB 145 SRM 51-40-02.
